Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On modular computation


Author: Henry B. Mann
Journal: Math. Comp. 15 (1961), 190-192
MSC: Primary 10.00; Secondary 65.00
MathSciNet review: 0120187
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00, 65.00

Retrieve articles in all journals with MSC: 10.00, 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0120187-1
Article copyright: © Copyright 1961 American Mathematical Society